Numerical methods for Fuzzy system of linear equations with crisp coefficient
Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2020, v.27 no.1, pp.35-42
https://doi.org/https://doi.org/10.7468/jksmeb.2020.27.1.35
Jun, Younbae
Jun,,
Y.
(2020). Numerical methods for Fuzzy system of linear equations with crisp coefficient. , 27(1), 35-42, https://doi.org/https://doi.org/10.7468/jksmeb.2020.27.1.35
Abstract
In this paper, numerical algorithms for solving a fuzzy system of linear equations with crisp coefficients are presented. We illustrate the efficiency and accuracy of the proposed methods by solving some numerical examples. We also provide a graphical representation of the fuzzy solutions in three-dimension as a visual reference of the solution of the fuzzy system.
- keywords
-
fuzzy system of linear equations,
linear fuzzy real number,
iterative methods